<  Back to the Polytechnique Montréal portal

Function norms and fractal dimension

Claude Tricot

Article (1997)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/30005/
Journal Title: SIAM journal on mathematical analysis (vol. 28, no. 1)
Publisher: Society for Industrial and Applied Mathematics
DOI: 10.1137/s0036141094278791
Official URL: https://doi.org/10.1137/s0036141094278791
Date Deposited: 18 Apr 2023 15:23
Last Modified: 05 Apr 2024 11:19
Cite in APA 7: Tricot, C. (1997). Function norms and fractal dimension. SIAM journal on mathematical analysis, 28(1), 189-212. https://doi.org/10.1137/s0036141094278791

Statistics

Dimensions

Repository Staff Only

View Item View Item